# SDR 2007FA0000938

- Difficulty date: October 22, 2007
- Submitted: October 22, 2007
- Operation: General aviation
- Aircraft: N574ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496150
- Aircraft time: 3,743 hours
- Engine: Lyc O360*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Bolt
- Part number: AN551
- Condition: Sheared
- Location: Drag Link
- Part time: 3,743 hours
- Component: Drag Link, Piper
- Component part number: 86280003
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DRAG LINK BOLT ON NOSE GEAR FAILED DURING TOUCH AND GO PRACTICE.  A/C RETURNED TO DEPARTURE AND LANDED WITH THE NOSE GEAR STUCK IN THE NOSEWHEEL WELL.
